Extension of Cm,a-smooth functions by linear operators

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


Let Cm,u,(Rn) be the space of functions on Rn whose mth derivatives have modulus of continuity u. For E C Rn, let Cm,tu(E) be the space of all restrictions to E of functions in Cm,u,(R11). We show that there exists a bounded linear operator T : Cm'u'(E) ≥ Cm,a,(Rn) such that, for any f S Cm,a,(E), we have Tf = f on E.

Original languageEnglish (US)
Pages (from-to)1-48
Number of pages48
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Extension of Cm,a-smooth functions by linear operators'. Together they form a unique fingerprint.

Cite this